MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; GEN LAPAROSCOPY #536335-P-LF

MEDLINE INDUSTRIES LP; GEN LAPAROSCOPY #536335-P-LF
Catalog Number DYNJV0049N
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2024, they "lost a sponge fiber and found it laparoscopically in the patient's abdomen by the surgical team intraoperatively".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024, they "lost a sponge fiber and found it laparoscopically in the patient's abdomen by the surgical team intraoperatively".The fiber was removed from patient.The original intended procedure was a laparoscopic abdominal surgery.A sample is not available for evaluation.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
GEN LAPAROSCOPY #536335-P-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20440207
Report Number1423395-2024-00490
Device Sequence Number20874361
Product Code FDE
UDI-Device Identifier40888277827623
UDI-Public40888277827623
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJV0049N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale